MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX VOLUMAX; RESORBABLE COLLAGEN MEMBRANE

DATUM DENTAL LTD. OSSIX VOLUMAX; RESORBABLE COLLAGEN MEMBRANE
Model Number OXV1525
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 12/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss following severe swelling, infection and osteolysis where ossix volumax was placed.

Brand Name
OSSIX VOLUMAX
Common Device Name
RESORBABLE COLLAGEN MEMBRANE
Manufacturer (Section D)
DATUM DENTAL LTD.
1 bat sheva st.
lod, 71201 0
IS  712010
Manufacturer (Section G)
DATUM DENTAL LTD.
1 bat sheva st.
lod, 71201 01
IS   7120101
Manufacturer Contact
1 bat sheva st.
lod, 71201-01
MDR Report Key16359088
Report Number3010626093-2023-00001
Device Sequence Number6220874
Product Code NPL
UDI-Device Identifier07290015477123
UDI-Public7290015477123
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K153549
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model NumberOXV1525
Device Lot NumberOV1500530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRIME TAPER EV 03.6 X 11 MM OS
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale